# SDR SWIA200312703

- Difficulty date: December 17, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 11,451 hours, 10,264 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, RECEIVED GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGES.  FOLLOWED QRH.  GEAR EXTENDED NORMALLY.  RETURNED TO AIRPORT.  REMOVED AND REPLACED NLG SELECTOR VALVE IAW 32-33-10.  OPS CHECK GOOD IAW 32-33-10.
